Sure monochromatic subset sums
Acta Arithmetica, Tome 74 (1996) no. 3, pp. 269-272
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_74_3_269_272,
author = {Noga Alon and Paul Erd\H{o}s},
title = {Sure monochromatic subset sums},
journal = {Acta Arithmetica},
pages = {269--272},
year = {1996},
volume = {74},
number = {3},
doi = {10.4064/aa-74-3-269-272},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-74-3-269-272/}
}
Noga Alon; Paul Erdős. Sure monochromatic subset sums. Acta Arithmetica, Tome 74 (1996) no. 3, pp. 269-272. doi: 10.4064/aa-74-3-269-272
Cité par Sources :